# SDR QXEA0100109

- Difficulty date: February 5, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- Aircraft time: 35,990 hours, 49,663 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- DENT IN AFT FUSELAGE SKIN 6 INCHES LONG, .020 INCH DEEP AFT OF FRAME X600.0 BETWEEN STRINGERS 22R AND 23R.  REPAIRED IAW DHC-8 RD 8-53-436.
